# SDR 2003F00221

- Difficulty date: February 6, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- Engine: Garrtt TPE33112UHR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31080811
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MWH - FLT 2569 - LEFT ENGINE OIL PRESSURE LIGHT CAME ON DURING CLIMB AT 18K MSL.  CREW VERIFIED READING WITH OIL PRESSUE GAGE, WHICH READ 0 PSI.  CREW SHUT DOWN LEFT ENGINE AT THAT TIME.  LOST OIL PRESSURE DUE TO OIL LEAK.  REMOVED LINE, LOOSENED ALL ATTACHING LINES TO RELIEVE ANY STRESS AT ANY CONNECTION, INSTALLED LINE, AND RETIGHTENED ALL LINES TO PREVENT STRESS AT ANY CONNECTION.  GROUND RUN AND LEAK AND OPS CHECK GOOD.  (M)
